# SDR SWAA2022061418249

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 33,746 hours, 14,988 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SLIDING SEAL IS CRACKED / [01] R&R RH HORIZONTAL STABILIZER UPPER SLIDING SEAL PER AMM 53-31-31.
